Dear pharmacist, first of all, thank you very much for the great information you have given in the article as well as all the help that I've been so nice to give since he published. I know that it is was thanked many times before, but I'm really a rarity in the field of medicine and a God send for many of us who must learn to walk on the razor's edge is the management of pain. I am a patient who suffers from several medical problems and who have a past medical complex. as a result of a procedure that I had before I finished need help on the great pain it seems that we live every day. During this struggle for 10 years that I have put on painkillers, removed from the painkillers, tried injections of nerve by week (anywhere between 13 to 19 shots in the abdomen) and also tried some of the antis of depression that also assumes that should help with pain management. I am a military spouse and move frequently, which can generate a large problem with the continuity of my medical care, because their thoughts, opinions, and comfort with the narcotic drugs (they understand) a year ago, I moved to a new space and the Dominican Republic. Who interviewed with before my real movement here says that managing my care would be something that would be nice, Aponte to get the movement decided that it was during the two times with methadone felt (10 mg 2 x day for 3 years), my addidction was my biggest medical problem and they took me with them Turkey froideC' was hard, but fattibilema to deal with my pain was not so put me on Vicoden, but could get only for short periods, and then again to remove. After 3 months of non-narcotic (and living in a bed while trying to take care of my children) and 1 month to be started from more back, I have a new doctor, who is simply awesome! However, due to pregnancy surprise, with many complications that are finished on oxycodone 5 mg. 6 x per day and 7 Vicoden. 6 x 5/500 per day (he had a stent placed in my kidney, but also the pylo, who later became the septicemia) was finally hospitalized and placed on a dilaudid PCA for a cure urticaria permanently month, then 2 mg every 2 hours. as it has taken over my Vicoden and Oxcodone regime for almost 5 months of my hospitalization. Now I've been home for over 2 months now and I have no infection or stents could only 7 Vicoden. 5/500. I had a big problem with vomiting throughout that struck me as possibly related to the morning, or even infection disease. Seems to decrease shortly after birth and be under the control of the infection. But it seems that even of vomiting (I have the same problem with percocoet, but not so much with oxycodone) from a month ago, my liver began acting, causing great suffering, my doctor changed me Vicoden, Vicoprofen (which seems not be vomited in even more) I have been hospitalized for increased pain, as well as the levels of my liver test last Monday and was again on Dilaudid (IV) during the day and all Dizzy then vomit up what I was and not tried to take back a House Vicoprofen. The doctor of the hospital enough to hear about my story of drugs against pain and let me know that I was addidcted (I'm not sure that I am addicted to them after having been with them for so long, but try me rated and ask the ladies of assess me and let me know if I'm exposing any abusive behaviour) told me that now I can not take medication for the pain or die to cause of my liver. . After my long history as well (sorry) need your help with: 1. What can I do, if anything to prevent my liver gets worse, but with a feeling that I'm being tourtured and ridden by pain. ? and 2. I am ashamed that my doctor because of additional call pills must take to avoid the with drawls with the voimiting of excdessive I seemed to have since I moved here and was replaced Percocet and Vicoden/Vicoprofen. Since it seems not so much vomiting only oxycodone could be an allergy or something along those lines or just an intolerance to something in these medicines? It seems that strong vomiting (means that sometimes takes me 2-3 attempts to get a pill long enough to dissolve) about 7 days or a month, other days it's less vomiting. But it is also pain. I take Phenerghan to help with vomiting that helps. and Reglan two Zofran receiving their effects are so difficult to treat with anything else I can do to help stop the vomiting. I'm treated like a drug addict of many members of the medical profession (less my doctor, it was so great) but I'm afraid my constant calls to tell you much sorry again threw up, I need more will soon finally taken get me in the same way. I am so embarrassed by my need for them tend to go too far with the pain that I try to live with the duty to ask for more, which also seems to be worst vomiting (when pain becomes much more serious, I mean) thank you for your valuable time to help, and may God bless you!